# SDR USAA061452

- Difficulty date: December 19, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 57,000 hours, 57,000 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: STA 294.5, REMOVED DAMAGED SECTION, AND INSTALLED REPAIR PARTS IAW SRM 53-10-51 2R6 LEVEL 2 C53-202-01, DEFECT SIZE: .25 INCH.
